I am taking 1mg of prazosin daily for ptsd. I also take 500mg Niacin daily.
Is it safe to discontinue prozasin "cold turkey"? Do prazosin & niacin interact?
Question posted by jvs316 on 24 Feb 2012
Last updated on 24 February 2012 by prescottsmith
An abrupt discontinuation of prazosin can cause a worsening of some
symptoms. Dosage, of course, makes a difference, and I am guessing
d/c-ing 1 mg abruptly is fine, but not knowing what other health issues
you may be dealing with, you should first consult your doc. Good luck
You are ok to take the prazosin and niacin. If you stop the prazosin, you may cause your blood pressure to go up. High blood pressure can be asymptomatic thus you wouldn't know it, but can be very dangerous so check your blood pressure often if you stop the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.